Jump to content

Search the Community

Showing results for tags 'wellness'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi there! I'm rather new to the community and have not posted yet since starting my withdrawal from Effexor. It's been a little over a month from when I went from 75mg down to 9.375mg a day (one quarter of 37.5mg pill). The initial decrease was not too bad with the occasional lightheaded-ness and night sweats. At this point, my symptoms are gone and I intend to decrease again very shortly once I figure out how that can be done smoothly. The only symptom that still seems to be prevalent is my intolerance to exercise. I'm used to exercising regularly (3-4x/week, an hour at a time) and now can barely stand 15 minutes of normal exercise. I'll get very dizzy, cold sweats, and have vomited on occasion. I assume this is due to the withdrawal as nothing else has changed. There's a lot of info out there and I know many people have found supplements that help in certain situations and was wondering if anyone has had similar symptoms and found relief in some way. I've gained about 10 lbs since starting Effexor in January, 2017 and want to get this unneeded weight off as soon as I can as it impedes my ability to continue practicing aerial silks. Any help would be much appreciated! Thank you, Brenna
×
×
  • Create New...